QUASILINEAR THEORY OF UNIFORMLY MAGNETIZED INHOMOGENEOUS PLASMAS - ELECTROMAGNETIC FLUCTUATIONS
The equations of quasilinear theory are derived for a uniformly magnetized inhomogeneous plasma interacting with electromagnetic field fluctuations. The derivation avoids the use of the random phase approximation, and requires no assumption on the ratio of the Larmor radius to the fluctuation wavelength. These equations are used to obtain the transport equations for each plasma component. The latter satisfy the necessary conservation properties, and yield explicit expressions for various fluxes.
Bibliographic Reference: PHYSICS OF FLUIDS, VOL. 29 (1986) NO. 2, PP. 450-459
Record Number: 1989124099500 / Last updated on: 1987-01-01
Available languages: en